# SDR CA070823010

- Difficulty date: July 25, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Cessna 182G
- Aircraft time: 3,830 hours
- Engine: Cont O470R
- Propeller: Mcauly 2A36C29
- System (JASC): 5520 · Elevator Structure
- Part: Torque Tube
- Part number: 07341102
- Condition: Loose
- Location: Elevator
- Part time: 3,830 hours
- Component: Elevator, Cessna
- Component part number: 0734600201
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MINOR PLAY (UP AND DOWN) ON THE RT ELEVATOR CAUSE BY LOOSE RIVETS ON THE TORQUE TUBE (TC NR 20070823010)
